I had my first injection of Orthovisc 6 days ago, and the pain is worse. It was bad before, but now there is no relief. The knee is so stiff I can't straighten it out. Walking is so painful I am now using a cane. What gives? I thought this treatment was supposed to help.
13 Sep 2010
Hi memetina ; Take what you wrote here and copy or write it out . Make at least 3 copies and give the dr.s office one. DON"T leave His /Her office until you get a satisfactory answer. Be as polite as possible. If you are in any way forced to leave with or without a satisfactory answer, report it immediatly. I have seen their ads and they do not mention excessive pain or problems!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I got the orthovisc injection 1st one on the 18 March then the 2nd was on the 25th as the doctor is?
... on leave he would like to postpone the 3rd and last to the 8th April instead of the 1st of April, is this harmful to my knees
0 answers • 29 Mar 2010
0 answers • 23 Jun 2010
... like everyone else I thought this was supposed to make life easier not harder.Is there any info anywere as to why our knees are hurting so much ...
1 answer • 23 Dec 2010
Hi, Within approx two weeks of my signifigant other having had his 3rd injection he became terribly ill -- joints all seemed to?feel like they ...
1 answer • 15 Sep 2011
... knee stiff
1 answer • 22 May 2014